# SDR USAA040904

- Difficulty date: November 18, 2004
- Submitted: January 26, 2005
- Operation: Air carrier
- Aircraft: N650US
- Make and model: Boeing 767201
- Aircraft serial: 23902
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Part time: 69,337 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SKIN WITH UNDOCUMENTED REPAIR, STATION 347 STRINGER 31R.  DOUBLER INSTALLED IAW EA 85680.  (M)
